English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Algebraic group analogues of the Slodowy slices and deformations of Poisson W-algebras

MPS-Authors
/persons/resource/persons236186

Sevostyanov,  Alexey
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Sevostyanov, A. (2011). Algebraic group analogues of the Slodowy slices and deformations of Poisson W-algebras. International Mathematics Research Notices, 8, 1880-1925. doi:10.1093/imrn/rnq139.


Cite as: http://hdl.handle.net/21.11116/0000-0004-20F0-8
Abstract
There is no abstract available